I've been on Stribild for approx 1 month. I took Atripla for approx 4 years prior to just changing to Stribild. I've been fatigued since I started Stribild?
I've always taken this treatment in the evening before I go to bed.
I will say this, what it's done for me is make me have very frequent mood swings and a slight depressive state.
I've also at the beginning had dry patches of skin on my ass cheeks. But they do go away eventually.
Oh if you do smoke, cigs, try not to smoke after an hour after cuz it caused me nausea and wanted to vomit.
But other than that you should be fine
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 2 answers
Posted 29 Nov 2009 • 3 answers
Posted 19 May 2012 • 1 answer
Posted 26 Apr 2015 • 1 answer
HIV Infection - I have had given since 2004 I'm afraid to take THE meds. I keep getting the RED eye?
Posted 4 Oct 2016 • 0 answers